# SDR FDEA2019062051375

- Difficulty date: May 25, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: S4929251
- Condition: Corroded
- Location: Bs 1770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE, CORROSION ON BOTTOM SIDE OF CARGO TRACK, STA 1770 L42   L/H. REMOVED AND REPLACED CHANNEL REF DWG NFJ 6010
